Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inaccessible boundary points


Author: A. W. Goodman
Journal: Proc. Amer. Math. Soc. 3 (1952), 742-750
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050680-8
MathSciNet review: 0050680
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. of Math. vol. 17 (1915) pp. 12-22. MR 1503516
  • [2] C. Darwin, On some transformations involving elliptic functions, Philosophical Magazine (7) vol. 41 (1950) pp. 1-11. MR 0032753 (11:341f)
  • [3] L. R. Ford, Automorphic functions, McGraw-Hill, 1929.
  • [4] A. Hurwitz and R. Courant, Funktionentheorie, Springer, 1929.
  • [5] P. Montel, Leçons sur les fonctions univalentes ou multivalentes, Gauthier-Villars, 1933.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050680-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society